| Catalog Number |
109.963 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 4.Details of surgery: primary stability not achieved.On (b)(6) 2026, non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.